# SDR SWIA201126289

- Difficulty date: February 10, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 22,430 hours, 17,522 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH MAIN GEARS WOULD NOT EXTEND.  (FLT 4494)  REPLACED MAIN LANDING GEAR SELECTOR VALVE AND REPLACED MAIN LANDING GEAR PRIORITY VALVE.  P/N 4619-1, P/N OFF 4619-3, P/N 750005000, S/N OFF 0937.
